Volume 28, No. 2 (2019)

DOI of the volume: 10.12732/dsa.v28
DOI of the issue: 10.12732/dsa.v28i2


GEORGE E. CHATZARAKIS AND IRENA JADLOVSKA
EXPLICIT CRITERIA FOR THE OSCILLATION OF DIFFERENTIAL EQUATIONS WITH SEVERAL ARGUMENTS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.1 | BibTeX |
Published:  February 18, 2019


NIKOLAY KYURKCHIEV, ANTON ILIEV, AND ASEN RAHNEV
A NEW CLASS OF ACTIVATION FUNCTIONS BASED ON THE CORRECTING AMENDMENTS OF GOMPERTZ–MAKEHAM TYPE

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.2 | BibTeX |
Published:  February 18, 2019


SOBIA RAFEEQ AND SABIR HUSSAIN
A NEW GRONWALL-BELLMAN TYPE INTEGRAL INEQUALITY AND ITS APPLICATION TO FRACTIONAL STOCHASTIC DIFFERENTIAL EQUATION

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.3 | BibTeX |
Published:  February 25, 2019


HONGMEI BAO
EXISTENCE AND STABILITY OF ANTI PERIODIC SOLUTION FOR FCNNS WITH VARIABLE COEFFICIENTS IN THE LEAKAGE TERMS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.4 | BibTeX |
Published:  February 25, 2019


ERCAN TUNC AND ADIL KAYMAZ
ON OSCILLATION OF SECOND-ORDER LINEAR NEUTRAL DIFFERENTIAL EQUATIONS WITH DAMPING TERM

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.5 | BibTeX |
Published:  February 25, 2019


YENER ALTUN AND CEMIL TUNC
NEW RESULTS ON THE EXPONENTIAL STABILITY OF SOLUTIONS OF PERIODIC NONLINEAR NEUTRAL DIFFERENTIAL SYSTEMS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.6 | BibTeX |
Published:  March 21, 2019


SVETOSLAV NENOV, ANDREY ANTONOV, AND TSVETELIN TSVETKOV
IMPULSIVE MODELS: MAXIMUM YIELD OF SOME BIOLOGICAL SYSTEMS, I

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.7 | BibTeX |
Published:  March 21, 2019


S. ABBAS, N.A. ARIFI, M. BENCHOHRA, AND J.R. GRAEF
RANDOM COUPLED SYSTEMS OF IMPLICIT CAPUTO-HADAMARD FRACTIONAL DIFFERENTIAL EQUATIONS WITH MULTI-POINT BOUNDARY CONDITIONS IN GENERALIZED BANACH SPACES

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.8 | BibTeX |
Published:  March 22, 2019


NIKOLAY KYURKCHIEV
INVESTIGATIONS ON A HYPER-LOGISTIC MODEL. SOME APPLICATIONS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.9 | BibTeX |
Published:  March 22, 2019


RACHEL A. NYANG’INJA, GEORGE O. LAWI, MARK O. OKONGO, AND TITUS O. ORWA
STABILITY ANALYSIS OF ROTAVIRUS-MALARIA CO-EPIDEMIC MODEL WITH VACCINATION

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.10 | BibTeX |
Published:  April 4, 2019


YUJI LIU AND RAVI AGARWAL
PIECEWISE CONTINUOUS SOLUTIONS OF IMPULSIVE LANGEVIN TYPE EQUATIONS INVOLVING TWO CAPUTO FRACTIONAL DERIVATIVES AND APPLICATIONS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.11 | BibTeX |
Published:  April 4, 2019


SOBIA RAFEEQ AND SABIR HUSSAIN
ANALYSIS OF SOLUTIONS OF SOME FRACTIONAL DELTA DIFFERENTIAL EQUATIONS ON TIME SCALES

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.12 | BibTeX |
Published:  April 4, 2019


PRESARIN TANGSIRIDAMRONG AND KANIT MUKDASAI
STABILITY AND PASSIVITY ANALYSIS OF UNCERTAIN LINEAR DISCRETE-TIME SYSTEMS WITH MIXED INTERVAL TIME-VARYING DELAYS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.13 | BibTeX |
Published:  April 4, 2019


ANDREY ZAHARIEV, HRISTO KISKINOV, AND EVGENIYA ANGELOVA
LINEAR FRACTIONAL SYSTEM OF INCOMMENSURATE TYPE WITH DISTRIBUTED DELAY AND BOUNDED LEBESGUE MEASURABLE INITIAL CONDITIONS

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.14 | BibTeX |
Published:  April 4, 2019


YUEBIN HAO
THE DIRECT ELECTROMAGNETIC SCATTERING PROBLEM FOR A CRACK BURIED IN A PIECEWISE HOMOGENOUS MEDIUM

Full Text | Paper Details  doi: 10.12732/dsa.v28i2.15 | BibTeX |
Published:  April 5, 2019